MAUDE Adverse Event Report: BECTON, DICKINSON & CO. BD VACUTAINER® BLOOD COLLECTION TUBES FOR MICROBIOLOGICAL STUDIES; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON & CO. BD VACUTAINER® BLOOD COLLECTION TUBES FOR MICROBIOLOGICAL STUDIES; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364960
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd received samples from the customer facility for investigation.The samples were evaluated and the customer's indicated failure mode for label mismatch with the incident lot was observed.The was dhr reviewed and there was a qn for incorrect label.Bd has initiated a capa to document further investigation and root cause(s) of this product issue.
 
Event or Problem Description
It was reported bd vacutainer® blood collection tubes for microbiological studies has mismatched label information between the box label and the product inside.This was noticed before use and no injury or medical interventions were reported.

Brand Name
BD VACUTAINER® BLOOD COLLECTION TUBES FOR MICROBIOLOGICAL STUDIES
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON & CO.
150 south 1st avenue
broken bow NE 68822
MDR Report Key7427929
Report Number1917413-2018-00771
Device Sequence Number333295
Product Code JKA
UDI-Device Identifier50382903649605
UDI-Public50382903649605
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
PREAMEND.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/30/2017
Device Catalogue Number364960
Device Lot Number6090812
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/03/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/31/2016
Initial Report FDA Received Date04/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;